American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Daniel Reem. The Bregman Distance without the Bregman Function II. Contemporary Mathematics 568 (2012) 213-223.
Book volume table of contents
View Article: PDF

[2] Heinz H. Bauschke and Xianfu Wang. The kernel average for two convex functions and its application to the extension and representation of monotone operators. Trans. Amer. Math. Soc. 361 (2009) 5947-5965. MR 2529920.
Abstract, references, and article information   
View Article: PDF

[3] Christopher I. Byrnes, Tryphon T. Georgiou, Anders Lindquist and Alexander Megretski. Generalized interpolation in $H^\infty$ with a complexity constraint. Trans. Amer. Math. Soc. 358 (2006) 965-987. MR 2187641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Samir Adly, Emil Ernst and Michel Théra. Norm-closure of the barrier cone in normed linear spaces. Proc. Amer. Math. Soc. 132 (2004) 2911-2915. MR 2063110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jinchao Xu and Ludmil Zikatanov. The method of alternating projections and the method of subspace corrections in Hilbert space. J. Amer. Math. Soc. 15 (2002) 573-597. MR 1896233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. C. Gao and N. H. Pavel. Optimal control of a functional equation associated with closed range selfadjoint operators. Proc. Amer. Math. Soc. 126 (1998) 2979-2986. MR 1473668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George Xian-Zhi Yuan. The study of minimax inequalities and applications to economies and variational inequalities. Memoirs of the AMS 132 (1998) MR 1407899.
Book volume table of contents   

[8] Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan. The stability of Ky Fan's points . Proc. Amer. Math. Soc. 123 (1995) 1511-1519. MR 1239807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Jourani and L. Thibault. Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 1255-1268. MR 1290719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kok-Keong Tan and Xian-Zhi Yuan. Approximation method and equilibria of abstract economies . Proc. Amer. Math. Soc. 122 (1994) 503-510. MR 1211591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sehie Park, Jong Sook Bae and Hoo Kyung Kang. Geometric properties, minimax inequalities, and fixed point theorems on convex spaces . Proc. Amer. Math. Soc. 121 (1994) 429-439. MR 1231303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. B. Levy and R. T. Rockafellar. Sensitivity analysis of solutions to generalized equations . Trans. Amer. Math. Soc. 345 (1994) 661-671. MR 1260203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. H. Clarke and Yu. S. Ledyaev. Mean value inequalities in Hilbert space . Trans. Amer. Math. Soc. 344 (1994) 307-324. MR 1227093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Correa, A. Jofré and L. Thibault. Characterization of lower semicontinuous convex functions . Proc. Amer. Math. Soc. 116 (1992) 67-72. MR 1126193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1